# SDR CA061201004

- Difficulty date: November 24, 2006
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Part number: 714931L
- Condition: Cracked
- Location: Wing
- Part time: 2,504 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT HAD RETURNED TO MAINTENANCE FACILITY FOR WINTER STORAGE. FUEL STAINS WERE NOTICED ON THE BOTTOM OF THE WING NEAR THE TRAILING EDGE. LT IB TANK WAS REMOVED AND A 1.5 INCH CRACKED WAS FOUND ON THE RADIUS OF THE LATERAL RE-ENFORCEMENT INDENT OF TANK. (TC NR20061201004)
